JOURNAL OF LANZHOU UNIVERSITY(NATURAL SCIENCES)
Home |  About Journal |  Editorial Board |  Instruction |  Subscription |  Laws and regulations |  Contact Us |  中文
JOURNAL OF LANZHOU UNIVERSITY(NATURAL SCIENCES)  2017, Vol. 53 Issue (4): 534-540    DOI: 10.13885/j.issn.0455-2059.2017.04.015
Current Issue| Next Issue| Archive| Adv Search |
Apriori estimates and existence of positive solutions to quasilinear elliptic#br# equations with critical convection terms and nonlinear Neumann#br# boundary conditions
Hu Zhe
School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, China

JOURNAL OF LANZHOU UNIVERSITY(NATURAL SCIENCES)
CopyRight © 2011Editorial By JOURNAL OF LANZHOU UNIVERSITY NATURAL SCIENCES
Supported by:Beijing Magtech